Some remarks on restriction of the Fourier tranform for general measures.

Título inglés Some remarks on restriction of the Fourier tranform for general measures.
Título español Algunas notas acerca de las restricciones de la transformada de Fourier para medidas generales.
Autor/es Sjölin, Per ; Soria, Fernando
Organización Dep. Math. Royal Inst. Technol., Estocolmo, Suecia;Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0214-1493
Publicación 1999, 43 (2): 655-664, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we establish a formal connection between the average decay of the Fourier transform of functions with respect to a given measure and the Hausdorff behavior of that measure. We also present a generalization of the classical restriction theorem of Stein and Tomas replacing the sphere with sets of prefixed Hausdorff dimension n - 1 + α, with 0 < α < 1.
Clasificación UNESCO 120217
Palabras clave español Transformada de Fourier ; Teoría de la medida
Código MathReviews MR1744623
Icono pdf Acceso al artículo completo